# SDR DALA1031939853

- Difficulty date: November 12, 2010
- Submitted: November 15, 2010
- Operation: Air carrier
- Aircraft: N762NC
- Make and model: Doug DC-9-51
- Aircraft serial: 47710
- Aircraft time: 79,541 hours, 80,395 cycles
- Engine: Pwa JT8D17
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Floor Support
- Part number: S461649312500
- Condition: Cracked
- Location: Bs 160-200
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING M-CHECK, FOUND MAIN PASSENGER CABIN STA 160-200, LBL 56, FLOOR SUPPORT CRACKED 4EA PLACES.  REMOVED DAMAGED FLOOR SUPPORT FROM FS 160 TO FS 200, LBL 56. RECEIVED Z ANGLE FLOOR SUPPORT PN S4616493-12500.  CUSTOMER FURNISHED.  LOCATED AND DRILLED HOLES IN NEW Z ANGLE.  INSTALLED NEW Z ANGLE FLOOR SUPPORT IAW SRM 51-30-2.51-30-5 AND 51-10-4.
